Texas, 2007Tornado and Flash Flooding in Texas, July 25, 2007
July 25, 2007 · NWS CRP · 3 events in 2 counties and zones
Heavy tropical downpours fell across southern Refugio, central San Patricio and west-central Nueces counties. Flooding was reported as well as one tornado.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy tropical downpours fell across southern Refugio, central San Patricio and west-central Nueces counties. Flooding was reported as well as one tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jul 25, 8:34 AM CST, 19 minutes earlier.
Area forecast discussion, Jul 25, 8:34 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
934 AM CDT WED JUL 25 2007
.UPDATE...SYNOPTIC SCALE ASCENT ASSOCIATED WITH THE UPPER SYSTEM
WL CONTINUE THIS AFTN...AND COMBINE WITH COPIOUS MSTR AND
INCREASING INSTABILITY TO CONTRIBUTE TO SCT/NUMEROUS CONVECTION
THIS AFTN. WL RETAIN THE FFA OWING TO HEAVY RAIN AND POSSIBLE
DEVELOPMENT OF A SFC TROUGH OVR THE CWFA WHICH COULD RESULT IN
TRAINING ECHOES/WIDESPREAD FLASH FLOODING ACRS SEVERAL COUNTIES.
SEA HGTS TO REMAIN WELL BELOW THE SCEC THRESHOLD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 87 74 87 75 88 / 70 60 80 50 60
VICTORIA 87 73 85 74 86 / 60 40 80 60 70
LAREDO 84 75 91 75 91 / 90 80 50 60 60
ALICE 85 73 88 74 89 / 80 70 70 40 60
ROCKPORT 87 77 86 80 87 / 60 50 80 60 60
COTULLA 83 72 88 74 88 / 90 80 50 60 60
KINGSVILLE 88 74 88 74 89 / 70 70 80 40 60
NAVY CORPUS 87 78 85 80 88 / 60 50 80 50 60
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
DUVAL...JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...WEBB.
FLASH FLOOD WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
KLEBERG...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
GM...NONE.
&&
WC/87...SHORT TERMHazardous weather outlook, Jul 25, 4:45 AM CST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
545 AM CDT WED JUL 25 2007
GMZ230-235-250-255-270-275-TXZ229>234-239>247-261045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
545 AM CDT WED JUL 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
AN UPPER LEVEL LOW PRESSURE SYSTEM IS EXPECTED TO REMAIN NORTHWEST
OF THE RIO GRANDE PLAINS THROUGH TONIGHT. THE LOW WILL INTERACT WITH
ABUNDANT MOISTURE OVER SOUTH TEXAS TO PRODUCE NUMEROUS SHOWERS AND
THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER ALL OF
SOUTH TEXAS TODAY AND REMAIN OVER THE RIO GRANDE PLAINS TONIGHT.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE
COASTAL PLAINS AND THROUGH TONIGHT FOR THE RIO GRANDE PLAINS AND
BRUSH COUNTRY. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH
ISOLATED AMOUNTS OF 4 TO 8 INCHES POSSIBLE. DUE TO SATURATED SOIL
CONDITIONS...ANY HEAVY RAIN WILL QUICKLY BECOME RUNOFF AND LEAD
TO FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
AN UPPER-LEVEL LOW PRESSURE SYSTEM IS FORECAST TO MEANDER ACROSS
CENTRAL TEXAS THROUGH FRIDAY BEFORE FINALLY DRIFTING WEST INTO
MEXICO OVER THE WEEKEND. THE LOW WILL INTERACT WITH A WEAK TROPICAL
WAVE TO PRODUCE SCATTERED...AND AT TIMES NUMEROUS...SHOWERS AND
THUNDERSTORMS ACROSS SOUTH TEXAS WITH A THREAT OF LOCALLY HEAVY
RAINFALL. THE GREATEST THREAT FOR HEAVY RAINFALL WILL BE THURSDAY
THROUGH SATURDAY...BUT SCATTERED THUNDERSTORMS WILL REMAIN IN THE
FORECAST THROUGH THE WEEKEND. SCATTERED 1 TO 2 INCH AND LOCALIZED 3
TO 6 INCH RAINFALL TOTALS WILL BE POSSIBLE EACH DAY THROUGH
SATURDAY. THESE RAINFALL TOTALS WILL ADD UP THROUGH THE END OF THE
WEEK LEADING TO AN INCREASING THREAT FOR FLASH FLOODING. SEVERAL
RIVERS IN THE AREA REMAIN NEAR OR ABOVE FLOOD STAGE DUE TO RECORD
RAINFALL AMOUNTS FOR THE MONTH OF JULY AND ADDITIONAL HEAVY RAINFALL
WILL ONLY EXACERBATE THE RIVER FLOOD SITUATION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
TMT/MJG
Tornado, San Patricio
- When
- July 25, 8:53 AM CST to 8:55 AM CST
- Where
- San Patricio County, 3.8 mi NNE of Taft to 4.33 mi NNE of Taft
- Rating
- EF0
- Path length
- 0.53 mi
- Path width
- 50 yd
- Reported by
- Broadcast Media
- Coordinates
- 28.034, -97.366
An EF-0 tornado touched down over open country, near Hwy 188 northeast of Taft.
Flash Flood, San Patricio
- When
- July 25, 1:55 PM CST to 4:00 PM CST
- Where
- San Patricio County, 1.19 mi NE of Angelita
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 27.932, -97.606
Two to four inches of rainfall resulted in U.S. 77 southbound flooded with several feet of water, just south of Odem.
Flash Flood, Nueces
- When
- July 25, 3:00 PM CST to 5:00 PM CST
- Where
- Nueces County, Robstown
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 27.780, -97.670
Two to three inches of rain led to numerous road closures in Robstown and stranded motorists. In addition one home was evacuated on Perkins Street due to the flooding.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in California, July 25, 20071 death · 1 event
- Hail and Damaging Wind in Georgia, July 25 to 26, 2007$551,000 · 0.88 in hail · 10 events
- Flash Flooding in Wyoming, July 25, 2007$585,000 · 5 events
- Hail and Damaging Winds in Tennessee, July 25, 2007$101,000 · 50 kt wind · 5 events
- Flash Flood in Arizona, July 25, 2007$100,000 · 1 event
- Hail and Damaging Wind in Michigan, July 25 to 26, 2007$35,000 · 1 in hail · 4 events
- Flash Flooding and Hail in Utah, July 25, 2007$30,000 · 1 in hail · 6 events
- Flash Flooding in Texas, July 25, 200715 events
- Hail and Damaging Winds in Tennessee, July 25, 20071 in hail · 12 events
- Flash Flooding and Hail in Alabama, July 25, 200752 kt wind · 11 events
- Hail and Damaging Winds in North Dakota, July 25, 20071 in hail · 11 events
- Flash Flood in California, July 25, 2007$15,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 58601, 58599, 58612.